Alert archive / Georgia / Special Weather Statements in 2018
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Aug 7, 2018, 6:58 PM EDT for White County, Georgia. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 7, 2018, 6:58 PM EDT (22:58 UTC)
- Expired
- Aug 7, 2018, 7:30 PM EDT
- In force
- 32 min
- Issued by
- NWS Atlanta, GA
- Wind
- 40
County White County, GA
The radar
The Greer radar (KGSP), 136 km from the middle of the area, began a volume at 23:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 11.0 hours before the alert went out and 161 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1814 J/kg
- Mixed-layer CIN
- -47 J/kg
- Mixed-layer LCL
- 934 m above ground
- 0-6 km bulk shear
- 4 kt
- 0-1 km storm-relative helicity
- -33 m²/s²
- 0-3 km storm-relative helicity
- -9 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
501
WWUS82 KFFC 072258
SPSFFC
Special Weather Statement
National Weather Service Peachtree City GA
658 PM EDT TUE AUG 7 2018
GAZ016-072330-
White GA-
658 PM EDT TUE AUG 7 2018
...SIGNIFICANT WEATHER ADVISORY FOR WHITE COUNTY UNTIL 730 PM EDT...
At 658 PM EDT...a strong thunderstorm was over Sautee, or near
Cleveland. This storm was nearly stationary.
HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of this storm include
Cleveland, Helen, Unicoi State Park, Whitley Gap Shelter,
Robertstown, Anna Ruby Falls, Leaf, Mossy Creek, Smithgall Woods
Conservation Are, Sautee, Low Gap Shelter and Qualatchee Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3476 8363 3473 8362 3472 8364 3469 8364
3465 8366 3462 8364 3458 8364 3455 8362
3453 8363 3451 8366 3452 8379 3472 8386
3473 8383 3478 8383
TIME...MOT...LOC 2258Z 192DEG 4KT 3467 8368
WIND...40MPH
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Aug 7, 2:59 PM EDT, 3 hours 59 minutes earlier.
Area forecast discussion, Aug 7, 2:59 PM EDT, 3 hours 59 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 259 PM EDT Tue Aug 7 2018 .SHORT TERM /Tonight through Wednesday Night/... Scattered convection firing across the forecast area this afternoon. Best coverage generally along and south of I-85 with isolated coverage north. Should begin diminishing this evening, but I have stretch at least a slight chance later into the overnight as there should be plenty of roaming boundaries from this afternoon's activity to take advantage of any residual pockets of instability. Strong afternoon heating has generated moderate instability and isolated strong to severe storms are a strong possibility through the early evening. Upper ridge continues to breakdown putting north Georgia firmly into the southern edge of the better westerly flow tomorrow and allowing a weak frontal boundary to approach the far north. Should see better coverage of convection tomorrow into tomorrow evening, especially across the north. With a lack of strong mid/upper-level support, widespread severe thunderstorms are not expected, however isolated strong to severe storms cannot be ruled out by afternoon as instability peaks. Heat indices across portions of central Georgia in the Heat Advisory area have reached into the 100-106 range already this afternoon. At this time, increased cloud cover appears to take just enough of the edge off of tomorrow's expected temperatures to keep heat indices below advisory levels. 20 .LONG TERM /Thursday through Tuesday/... Forecast is on track with minimal changes needed. Troughing across the east will dominate our sensible weather through the long term. A front will approach the region Thursday, becoming draped across north GA Friday. Thus expect north GA will be the focus for convection through the end of the work week. The front will become stalled somewhere across the northern half of GA through Sunday. This will result in scattered showers and thunderstorms areawide through the weekend. A piece of energy rounding the trough will drop south into the Ohio River Valley, eventually becoming a cut off low. This pattern will help promote an increase in moisture flux thanks to the stronger SWly component. Expect better overall coverage of convection Sunday. As the front associated with this system approaches Monday, better surface convergence and dynamics aloft will result in another day of widespread showers and thunderstorms. The front will likely cross late Monday night into early Tuesday with drier air moving in thereafter. Temperature will be AOA climo through the long term. 26 PREV DISCUSSION... /Issued 409 AM EDT Tue Aug 7 2018/ LONG TERM /Wednesday Night through Monday/... The upper level trough over the Great Lakes region Thursday will move over the northeast U.S. on Friday which will push the surface front into the TN Valley and north GA through this period. The extended models diverge somewhat on Saturday and Sunday as far as placement and intensity of deepening low over Great Lakes and Midwest, but are in fair agreement as far as stalling the surface front across portions of the forecast area. Big differences noted by the beginning of next week as far as the development of the upper low and its track, with GFS slower and further south in positions of low. GFS also has better run-to-run consistency bringing the next surface front into the forecast area early next week. Will continue chance of showers/thunderstorms, With likely chances across northern portions of forecast area on Thursday and Friday with the proximity of the surface front. The surface front/boundary will help focus convective development through the weekend with the second front moving through the forecast area next week. Models are in good agreement showing increased moisture across the area, and expect increased clouds as well as scattered showers and thunderstorms to keep afternoon high temperatures just below normal with overnight lows near normal through the period. Atwell && .AVIATION... 18Z Update... VFR conditions are expected to predominate across the forecast area through most of this forecast period. Local MVFR or lower visibilities will develop between 06Z and 14Z, however I do not anticipate any significant impacts at the TAF sites at this time. Isolated to scattered convection is expected, generally between 18Z and and 06Z this afternoon/evening. Scattered convection is expected to develop again Wednesday afternoon with greater coverage across northern portions of the area. Winds will be light and somewhat variable in direction, generally 6kt or less, but will favor southwest through northwest. //ATL Confidence...18Z Update... Medium confidence on TSRA coverage/timing this afternoon/evening. High confidence all other elements 20 && .PRELIMINARY POINT TEMPS/POPS... Athens 74 91 73 90 / 30 40 30 50 Atlanta 76 90 73 89 / 30 50 40 50 Blairsville 67 84 67 82 / 20 60 50 60 Cartersville 74 90 72 88 / 20 50 50 60 Columbus 75 93 73 93 / 40 30 30 40 Gainesville 73 90 72 88 / 30 50 50 50 Macon 74 92 73 91 / 40 40 30 40 Rome 73 90 72 88 / 20 60 50 60 Peachtree City 74 91 72 90 / 30 40 30 50 Vidalia 73 93 75 93 / 30 30 30 30 && .FFC WATCHES/WARNINGS/ADVISORIES... Heat Advisory until 7 PM EDT this evening for the following zones: Baldwin...Bibb...Bleckley...Chattahoochee...Crawford... Crisp...Dodge...Dooly...Emanuel...Glascock...Greene...Hancock... Houston...Jasper...Jefferson...Johnson...Jones...Laurens... Macon...Marion...Monroe...Montgomery...Muscogee...Peach... Pulaski...Putnam...Schley...Stewart...Sumter...Talbot... Taliaferro...Taylor...Telfair...Toombs...Treutlen...Twiggs... Upson...Warren...Washington...Webster...Wheeler...Wilcox... Wilkes...Wilkinson. && SHORT TERM...20 LONG TERM....26 AVIATION...20
Hazardous weather outlook, Aug 7, 4:04 PM EDT, 2 hours 54 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 404 PM EDT Tue Aug 7 2018 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-081200- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 404 PM EDT Tue Aug 7 2018 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...Tonight... A heat advisory is in effect until 7 PM this evening with heat index values ranging from 102 to 107 degrees mainly in central Georgia, generally south of a line from Columbus to Forsyth to Washington. Scattered showers and thunderstorms are expected to continue through this evening. Any thunderstorms that develop could become strong to severe with gusty winds, frequent lightning, large hail and heavy rain. .DAYS TWO THROUGH SEVEN...Wednesday through Monday... Scattered showers and thunderstorms are expected each day, with increasing chances Thursday through Sunday. Widespread severe weather is not anticipated, however, some storms could produce strong winds, frequent lightning and heavy rain. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed through tonight.
In the hours before
Special weather statement, Aug 7, 6:02 PM EDT, 56 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
602 PM EDT TUE AUG 7 2018
GAZ032-033-044-072230-
North Fulton GA-Cobb GA-South Fulton GA-
602 PM EDT TUE AUG 7 2018
...SIGNIFICANT WEATHER ADVISORY FOR NORTH FULTON...COBB AND
NORTHEASTERN SOUTH FULTON COUNTIES UNTIL 630 PM EDT...
At 602 PM EDT...a strong thunderstorm was over Vinings, or 8 miles
southeast of Marietta...moving north at 20 mph.
HAZARD...40 to 50 mph wind...up to penny sized hail...frequent
cloud to ground lightning and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of this storm include
Atlanta, Marietta, Sandy Springs, Roswell, Smyrna, East Point,
Kennesaw, Fair Oaks, Midtown, Grant Park-Zoo Atlanta, Mount Bethel,
Vinings, Sweet Auburn, Piedmont Park, Cascade Heights, Sandy Plains,
Atlantic Station, Mableton, Chastain Memorial Park and White Water
Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3374 8435 3367 8451 3398 8467 3404 8439
TIME...MOT...LOC 2202Z 166DEG 18KT 3384 8449
HAIL...0.75IN
WIND...50MPHSpecial weather statement, Aug 7, 6:19 PM EDT, 39 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
619 PM EDT TUE AUG 7 2018
GAZ106-108>110-072300-
Crisp GA-Telfair GA-Wilcox GA-Dodge GA-
619 PM EDT TUE AUG 7 2018
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN CRISP...WESTERN
TELFAIR...SOUTHERN WILCOX AND SOUTHWESTERN DODGE COUNTIES UNTIL 700
PM EDT...
At 619 PM EDT...a line of strong thunderstorms was along a line
extending from near Milan to Double Run...and moving east at 5 mph.
HAZARD...Up to 40 mph wind...pea sized hail and frequent cloud to
ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of these storms include
Abbeville, Rochelle, Milan, Rhine, Temperance, Browning, Double Run,
Antioch Church and Owensboro.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3185 8372 3208 8311 3189 8297 3184 8322
3185 8361 3182 8361
TIME...MOT...LOC 2219Z 273DEG 5KT 3206 8311 3188 8357
HAIL...0.25IN
WIND...40MPHSpecial weather statement, Aug 7, 6:26 PM EDT, 32 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
626 PM EDT TUE AUG 7 2018
GAZ097-109-072315-
Laurens GA-Dodge GA-
626 PM EDT TUE AUG 7 2018
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN LAURENS AND DODGE
COUNTIES UNTIL 715 PM EDT...
At 626 PM EDT...a strong thunderstorm was over Plainfield, or near
Eastman...moving southeast at 10 mph.
HAZARD...Up to 40 mph wind...pea sized hail and frequent cloud to
ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of this storm include
Eastman, Cadwell, Chauncey, Jay Bird Springs, Achord, Plainfield and
Godwinsville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3203 8306 3226 8328 3240 8304 3231 8295
3217 8289 3214 8293 3215 8293 3215 8294
3214 8295 3212 8294
TIME...MOT...LOC 2226Z 330DEG 8KT 3225 8313
HAIL...0.25IN
WIND...40MPHSpecial weather statement, Aug 7, 6:27 PM EDT, 31 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
627 PM EDT TUE AUG 7 2018
GAZ085-086-097-098-072315-
Emanuel GA-Treutlen GA-Johnson GA-Laurens GA-
627 PM EDT TUE AUG 7 2018
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN EMANUEL...TREUTLEN...
SOUTHERN JOHNSON AND NORTHEASTERN LAURENS COUNTIES UNTIL 715 PM
EDT...
At 626 PM EDT...a strong thunderstorm was over Minter, or 10 miles
east of Dublin...moving southeast at 15 mph.
HAZARD...Up to 40 mph wind...pea sized hail and frequent cloud to
ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of this storm include
Soperton, Adrian, Lothair, Orland, Rockledge, Orianna, Norristown,
Barnhill, Minter, Lowery, Blackville, Zaidee, Gillis Springs and
Scott.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3233 8254 3231 8265 3230 8267 3230 8266
3229 8267 3230 8271 3231 8272 3230 8274
3240 8291 3263 8276 3253 8244
TIME...MOT...LOC 2226Z 293DEG 13KT 3249 8274
HAIL...0.25IN
WIND...40MPHSpecial weather statement, Aug 7, 6:31 PM EDT, 27 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
631 PM EDT TUE AUG 7 2018
GAZ076-086-072300-
Jefferson GA-Emanuel GA-
631 PM EDT TUE AUG 7 2018
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN JEFFERSON AND
NORTHEASTERN EMANUEL COUNTIES UNTIL 700 PM EDT...
At 631 PM EDT...a strong thunderstorm was over Wadley, or 10 miles
south of Louisville...moving southeast at 15 mph.
HAZARD...Up to 40 mph wind...pea sized hail and frequent cloud to
ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of this storm include
Wadley, Summertown, Three Points, Moxley, Canoochee, Blundale and
Colemans Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3262 8217 3275 8244 3276 8243 3277 8247
3280 8250 3296 8242 3293 8228 3284 8232
3283 8231 3283 8226 3280 8221 3282 8216
3281 8214 3274 8211
TIME...MOT...LOC 2231Z 293DEG 13KT 3285 8239
HAIL...0.25IN
WIND...40MPHSpecial weather statement, Aug 7, 6:58 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
658 PM EDT TUE AUG 7 2018
GAZ016-072330-
White GA-
658 PM EDT TUE AUG 7 2018
...SIGNIFICANT WEATHER ADVISORY FOR WHITE COUNTY UNTIL 730 PM EDT...
At 658 PM EDT...a strong thunderstorm was over Sautee, or near
Cleveland. This storm was nearly stationary.
HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of this storm include
Cleveland, Helen, Unicoi State Park, Whitley Gap Shelter,
Robertstown, Anna Ruby Falls, Leaf, Mossy Creek, Smithgall Woods
Conservation Are, Sautee, Low Gap Shelter and Qualatchee Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3476 8363 3473 8362 3472 8364 3469 8364
3465 8366 3462 8364 3458 8364 3455 8362
3453 8363 3451 8366 3452 8379 3472 8386
3473 8383 3478 8383
TIME...MOT...LOC 2258Z 192DEG 4KT 3467 8368
WIND...40MPHThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 6, 11:57 PM EDT | Special Weather Statement | FFC | Washington | 33 min |
| Aug 7, 3:32 AM EDT | Heat Advisory | FFC | Baldwin, Bibb, Bleckley, Chattahoochee, Crawford, Crisp and 38 more | 15 hr |
| Aug 7, 6:42 AM EDT | Special Weather Statement | FFC | Pulaski | 33 min |
| Aug 7, 7:11 AM EDT | Special Weather Statement | FFC | Crisp | 34 min |
| Aug 7, 7:46 AM EDT | Special Weather Statement | FFC | Crisp | 29 min |
| Aug 7, 12:20 PM EDT | Special Weather Statement | FFC | DeKalb | 25 min |
| Aug 7, 12:43 PM EDT | Special Weather Statement | FFC | Heard | 32 min |
| Aug 7, 1:15 PM EDT | Special Weather Statement | FFC | Henry, Rockdale | 30 min |
| Aug 7, 1:34 PM EDT | Special Weather Statement | FFC | Taylor | 26 min |
| Aug 7, 1:38 PM EDT | Special Weather Statement | FFC | Jones | 37 min |
| Aug 7, 1:47 PM EDT | Special Weather Statement | FFC | Henry, Newton | 43 min |
| Aug 7, 1:51 PM EDT | Severe Thunderstorm Warning | FFC | Taylor | 39 min |
| Aug 7, 2:20 PM EDT | Special Weather Statement | FFC | Jones | 40 min |
| Aug 7, 2:27 PM EDT | Severe Thunderstorm Warning | FFC | Walton | 33 min |
| Aug 7, 2:30 PM EDT | Special Weather Statement | FFC | Schley, Taylor | 45 min |
| Aug 7, 2:35 PM EDT | Special Weather Statement | FFC | Butts, Henry, Morgan, Newton | 25 min |
| Aug 7, 2:39 PM EDT | Special Weather Statement | FFC | Talbot | 51 min |
| Aug 7, 2:47 PM EDT | Severe Thunderstorm Warning | FFC | Clayton, Fayette, Henry, Spalding | 28 min |
| Aug 7, 2:49 PM EDT | Special Weather Statement | FFC | Crawford | 26 min |
| Aug 7, 2:56 PM EDT | Special Weather Statement | FFC | Wilkinson | 34 min |
| Aug 7, 3:02 PM EDT | Special Weather Statement | FFC | Morgan | 28 min |
| Aug 7, 3:07 PM EDT | Severe Thunderstorm Warning | FFC | Talbot | 23 min |
| Aug 7, 3:10 PM EDT | Special Weather Statement | FFC | Macon | 50 min |
| Aug 7, 3:20 PM EDT | Special Weather Statement | FFC | Lamar, Spalding | 25 min |
| Aug 7, 3:28 PM EDT | Special Weather Statement | FFC | Troup | 47 min |
| Aug 7, 3:31 PM EDT | Special Weather Statement | FFC | Talbot | 44 min |
| Aug 7, 3:35 PM EDT | Special Weather Statement | FFC | Greene | 25 min |
| Aug 7, 3:42 PM EDT | Special Weather Statement | FFC | Jones | 33 min |
| Aug 7, 3:52 PM EDT | Special Weather Statement | FFC | Houston | 23 min |
| Aug 7, 3:53 PM EDT | Special Weather Statement | FFC | Pike | 37 min |
| Aug 7, 3:54 PM EDT | Special Weather Statement | FFC | Hancock, Putnam | 36 min |
| Aug 7, 4:03 PM EDT | Special Weather Statement | FFC | Lamar, Monroe, Pike, Upson | 27 min |
| Aug 7, 4:12 PM EDT | Special Weather Statement | FFC | Houston | 33 min |
| Aug 7, 4:15 PM EDT | Special Weather Statement | FFC | Twiggs | 30 min |
| Aug 7, 4:17 PM EDT | Special Weather Statement | FFC | Meriwether, Pike, Troup | 28 min |
| Aug 7, 4:21 PM EDT | Special Weather Statement | FFC | Jones | 24 min |
| Aug 7, 4:34 PM EDT | Special Weather Statement | FFC | Lamar, Monroe, Pike | 26 min |
| Aug 7, 4:38 PM EDT | Special Weather Statement | FFC | Glascock, Hancock, Warren | 37 min |
| Aug 7, 4:40 PM EDT | Severe Thunderstorm Warning | FFC | Bibb, Jones, Twiggs | 35 min |
| Aug 7, 4:50 PM EDT | Special Weather Statement | FFC | Meriwether, Pike | 25 min |
| Aug 7, 4:53 PM EDT | Special Weather Statement | FFC | Bleckley | 37 min |
| Aug 7, 5:05 PM EDT | Special Weather Statement | FFC | DeKalb, Fulton | 25 min |
| Aug 7, 5:10 PM EDT | Special Weather Statement | FFC | Fayette, Spalding | 35 min |
| Aug 7, 5:15 PM EDT | Special Weather Statement | FFC | Wilkinson | 30 min |
| Aug 7, 5:28 PM EDT | Special Weather Statement | FFC | Laurens | 32 min |
| Aug 7, 5:34 PM EDT | Special Weather Statement | FFC | Douglas, Fulton | 26 min |
| Aug 7, 5:51 PM EDT | Special Weather Statement | FFC | Wilcox | 24 min |
| Aug 7, 5:54 PM EDT | Special Weather Statement | FFC | Laurens | 36 min |
| Aug 7, 6:02 PM EDT | Special Weather Statement | FFC | Cobb, Fulton | 28 min |
| Aug 7, 6:19 PM EDT | Special Weather Statement | FFC | Wilcox | 41 min |
| Aug 7, 6:26 PM EDT | Special Weather Statement | FFC | Dodge | 49 min |
| Aug 7, 6:27 PM EDT | Special Weather Statement | FFC | Treutlen | 48 min |
| Aug 7, 6:31 PM EDT | Special Weather Statement | FFC | Emanuel | 29 min |
| Aug 7, 7:03 PM EDT | Special Weather Statement | FFC | Wilcox | 27 min |
| Aug 7, 7:16 PM EDT | Special Weather Statement | FFC | Emanuel | 29 min |
Nearby
Special Weather Statements in Georgia, 2018Every special weather statement in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.